Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Proof of Blaschke's sphere conjecture

Author: Leon W. Green
Journal: Bull. Amer. Math. Soc. 67 (1961), 156-158
MathSciNet review: 0124019
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Blaschke, Vorlesungen über Differentialgeometrie, I, 3te Auflage, Berlin, Springer, 1930.
  • 2. Leon W. Green, A sphere characterization related to Blaschke’s conjecture, Pacific J. Math. 10 (1960), 837–841. MR 0116288
  • 3. Eberhard Hopf, Closed surfaces without conjugate points, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 47–51. MR 0023591
  • 4. C. M. Petty, A geometrical approach to the second-order linear differential equation, Lockheed Technical Report LMSD-288250, June, 1960. Amer. J. Math., to appear.
  • 5. L. A. Santaló, Introduction to integral geometry, Actualités Sci. Ind., no. 1198, Publ. Inst. Math. Univ. Nancago II. Herman et Cie, Paris, 1953. MR 0060840
  • 6. L. A. Santaló, An affine invariant for convex bodies of 𝑛-dimensional space, Portugaliae Math. 8 (1949), 155–161 (Spanish). MR 0039293

Additional Information